# SDR REXA2018013000072

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,170 hours, 15,429 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000
- Part serial: 17008575
- Condition: Inoperative
- Location: Elt Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WIRE BROKEN. R&R ELT MAIN ASSY AND BATTERY IAW AMM 25-62-02 AND JOB CARD 25-360-720. PERFROMED OPS CHECK PER J/C 25-220-700. OPS CHECK GOOD. P/N OFF:452-0133 S/N OFF: 361732-079 P/N OFF:453-5000 S/N OFF170-08575.
